| Model Number |
M00561820 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used in a procedure performed on (b)(6) 2025.It was reported that the snare was unusable because the handpiece was missing the connector for the electrosurgery cable.The connector was detached the bag.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
**gc 2dec2025** imdrf device code a0501 captures the reportable event of cautery pin detached.
Additional Manufacturer Narrative
Block h2 (additional information): block b5 (describe event or problem) has been updated based on the additional information received on december 4, 2025.Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used in a procedure performed on (b)(6) 2025.It was reported that the snare was unusable because the handpiece was missing the connector for the electrosurgery cable.The connector was detached in the bag.There were no patient complications reported as a result of this event.Additional information received: it was reported that the rotatable snare was used in the colon during a colonoscopy procedure.The procedure was completed with another rotatable snare.